Hi, thanks for using health care magic
You may want to discuss the use of dicyclomine
with the doctor as this medication is a class of drugs called anticholinergics which can actually worsen constipation
(it is one of its side effects) and cause bloating.
It may or may not be contributing to his symptoms.
In addition, you may want to try giving him something warm to drink such as ginger tea (it is ok to use at his age), this may help ease his discomfort.
You can also consider giving him medication to reduce the pain such as paracetamol
, avoid advil as this can worsen the bloating.
The use of warm milk products may also be beneficial to him.
If the symptoms continue or worsen, your doctor may consider using the pediatric reflux medication
In some persons after a bout of diarrhoea
, there may be a decrease in the frequency of stools below what would normally occur..
hope this helps and your son feels better soon